# SDR REXA2022072601660

- Difficulty date: July 20, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31171
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 LBL 36 INTERCOSTAL FWD/AFT ATTACHMENT ANGLES CRACKED	REMOVE AND REPLACE FWD/AFT ATTACH ANGLES PER EA CRJ253-14116 REV IR
